# SDR R61A201506030359

- Difficulty date: June 3, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 21,317 hours, 16,741 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK, A CRACK INDICATION WAS FOUND IN THE RT SPAR 3 WING STUB FASTENER. MAINTENANCE REPAIRED THE CRACK IAW SRM 51-40-02, ETD2015-170-052391.
